20 mg. use of hydrocodone. Then feel sick as a dog with cold symptoms on days 8 throgh 12 . Today being day 12 the worst ? A cold is exaactly what I thinlk I have . Stuffy head, sneezing, nasal drip in my throat which is irritating the back of my throat. Mild aches , itch eyes, you get the picture. I sure wish someone would give me some help with this. I worked so hard to get past the first week. Now Im sick as hell. I have a thread on NEED TO TALK if you would like to read. Thanks Flatsman
Yes 'tis possible, and it sounds as if you are going through classic opiate withdrawals. Is your tummy upset? Are your eyes tearing like mad? WD feels like the flu, only a bit worse!
You might want to google The Thomas Recipe for a list of rx and otc meds you may need with in withdrawal. Keep yourself hydrated, drink gatorade if possible.
Are you perspiring like a horse? Just hit comment and add more info if you wish.
Hope you are feeling better soon, you should be out of the woods quickly,
It could be withdrawls, but from what you describe, my hunch is allergies. What part of the country do you live? Has Spring arrived with the pollens flying yet? It has arrived here with a vengeance and many people are suffering the symptoms you describe.
I recommend some benadryl until you get through this, what ever it is. You can get it at the drug store or grocery cheap and it will help the stuffy head, runny nose, and itchy eyes.
Hang in there and keep us posted,
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 38 answers
Opiate Withdrawal - Im cold turkey on my 3rd day does anyone think a few darvocet will make me feel?
Posted 1 Feb 2010 • 1 answer
Posted 4 Mar 2011 • 3 answers
Posted 14 Mar 2011 • 10 answers
Posted 4 May 2012 • 6 answers